"Truncated Toeplitz Operators on Finite Dimensional Spaces" by William T. Ross, Joseph A. Cima et al.
 

DOI

10.7153/oam-02-21

Abstract

In this paper, we study the matrix representations of compressions of Toeplitz operators to the finite dimensional model spaces H2ƟBH2, where B is a finite Blaschke product. In particular, we determine necessary and sufficient conditions - in terms of the matrix representation - of when a linear transformation on H2ƟBH2 is the compression of a Toeplitz operator. This result complements a related result of Sarason [6].

Document Type

Article

Publication Date

2008

Publisher Statement

Copyright © 2008 Ele-Math. This article first appeared in Operators and Matrices 2:3(2009), 357-369.

Please note that downloads of the article are for private/personal use only.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 21
  • Usage
    • Downloads: 156
    • Abstract Views: 74
  • Captures
    • Readers: 3
see details

Included in

Algebra Commons

Share

COinS